Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
RG
Guest
 
Posts: n/a
Default Side Effects Ringing in Ears

I have been taking Tikosyn for 2 1/2 months. I am experiencing the advertized side effects: slight headache, chest pain (different from chect pain I felt while in A-Fib), and occasional dizziness. I have recently experienced contiunuous ringing in my ears. I do not know if this is another side effect of the tikosyn or if there is some other cause. Has anyone else experienced this side efect (ringing in ears?). RG<br><br><br>
Reply With Quote
  #2  
Old 08-19-2007, 11:25 PM
Bob Temple
Guest
 
Posts: n/a
Default side effects

Just started Tikosyn last week. Was in constant afib for 5 months prior to tikosyn. Since coming home last Friday I have experienced two episodes of afib each lasting a couple of hours but I consider that an improvement since it was constant for 5 months prior to that. I too have both a low grade constant headache and ringing in my ears. Since the tikosyn seems to be keeping the afib at bay, for now I'll deal with the headaches and ringing.
Reply With Quote
  #3  
Old 05-12-2008, 06:58 PM
Michael
Guest
 
Posts: n/a
Default Tikosyn

Yes I too have had ringing in the ears since I have been on tikosyn. Thinking it is my BP goingup I check my BP and it is within normal range. I has a Pulmonary Vein Ablation in FEB and with that and tikosyn I have had 2 1 hour bouts with AFib which has been very tolerable.<br>I was concerned about the thickening of my heart walls though as an associated side effect of Tikosyn. My cardiologist had mentioned that and wanted to get me off Tikosyn as soon as possible but he has since left the practice and now a new Cardioloist will work with me. It seems each cardiologist has their own take on this medication.
Reply With Quote
  #4  
Old 11-10-2009, 08:30 PM
mcfraser mcfraser is offline
Junior Member
 
Join Date: Nov 2009
Posts: 1
Default response to "Ringing in ears side effect"

I have been on the tikosyn 250mcg 2 X daily for about 2 months also and have begun to have the ringing in ear problem also. It also feels like the blood is rushing to my head at times (a mild throbbing to the beat of my heart). I just went and had my blood pressure checked and it's a little high. I've never had high blood pressure before.
Not sure if the ringing is the blood pressure problem but I feel like it is.
Reply With Quote
  #5  
Old 03-03-2016, 05:39 PM
mrtoddy mrtoddy is offline
Junior Member
 
Join Date: Mar 2016
Posts: 1
Thumbs up GottaGO

Hello to everyone I am new to the forum,GottaGo Monday to get started on Tikosyn wish me good luck. Glad to be aboard.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Trileptal - Ears Ringing Bob Trileptal 3 02-11-2011 05:40 AM
side effects Vivian Herzog Welchol 5 09-12-2007 02:42 PM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Ringing in Ears Unregistered Zetia 0 12-03-2005 06:00 AM
ringing tony Benicar 0 11-18-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:54 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.